# SDR SWAA2013032614176

- Difficulty date: March 9, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 56,572 hours, 45,908 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6948933
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CORRODED BETWEEN BS 360 TO BS 380, STR 28L.  REMOVED AND REPLACED SPLICE IAW SRM & DWG.
